MAUDE Adverse Event Report: PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION

PULSION MEDICAL SYSTEMS SE PICCO CATHETER; PROBE, THERMODILUTION
Model Number PV2014L16-A
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6).On may 17th, after catheter was inserted, blood loss was detected.User tried to stop the bleeding by using a bandage.On may 20th, when opening the bandaging, it was detected that the catheter has ruptured near the puncture site, causing bleeding.Catheter was removed.No serious injury reported.
 
Additional Manufacturer Narrative
Further information about the event has been requested.Supplemental emdr will be sent when the investigation is completed.H3 other text : device not yet received.
 
Additional Manufacturer Narrative
It was reported that the picco catheter pv2014l16-a has ruptured at the puncture site, causing bleeding.After the visual and subsequent microscopic examination of the retained sample of the same lot/batch, no deviation or rupture signs could be determined.A dhr check did not identify any deviations or non-conformities related to the failure description.With the information stated above the complaint will be closed.Date of event according to customer: 05/17/2023 h3 other text : device requested but discarded by user.
 
Event or Problem Description
Manufacturer ref.: (b)(4).

Brand Name
PICCO CATHETER
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section D)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM  85622
Manufacturer (Section G)
PULSION MEDICAL SYSTEMS SE
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
Manufacturer Contact
diana kitschke
hans-riedl-strasse 17
feldkirchen 85622
GM   85622
0894599140
MDR Report Key17348366
Report Number3003263092-2023-00005
Device Sequence Number5152273
Product Code KRB
UDI-Device Identifier04250094500962
UDI-Public(01)04250094500962(17)260930(11)211014(10)696171
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K171620
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV2014L16-A
Device Catalogue Number6885046
Device Lot Number696171
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date07/19/2023
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexPrefer Not To Disclose
Patient Weight60 KG